# SDR SWAA2022020896962

- Difficulty date: January 14, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF HAS DELAMINATION'S RUNNING THE LENGTH OF THE PANEL. / PANEL 241DF REMOVED ON J-PANEL 231OPEN; ACQUIRED NEW PANEL OK TO INSTALL WAS PERFORMED ON J-PANEL 231 CLOSE AND INSTALLED PER AMM 53-21-00
